# SDR COMA0460213

- Difficulty date: March 18, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 25,104 hours, 23,979 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5505 RECEIVED AN ANTI-ICE DUCT CAUTION DURING CLIMBOUT OF CVG, AIRCRAFT RETURNED TO THE FIELD.  REPLACED 21 RIGHT WING HEAT SENSORS.
